

26th -31st Jul 2015, Hyatt Regency Miami, Florida

9th Annual HR forum | 2nd Annual Marketing Forum | BIIPAC Project Updates

31<sup>st</sup> Annual Conference and Trade Exhibition 26<sup>th</sup> – 29<sup>th</sup> July, 2015

Annual Human Resources Forum

30<sup>th</sup> – 31<sup>st</sup> July, 2015

2<sup>nd</sup> Annual Marketing Forum 30<sup>th</sup> – 31<sup>st</sup> July, 2015

**1<sup>SG</sup>** DSS/CANTO Caribbean Hackathon 27<sup>th</sup> – 29<sup>th</sup> July, 2015

# Saturday 25 July 2015

### Closed Session: CANTO Board of Directors Meeting Orchid C

10:00 - 5:00

# **Sunday 26 July 2015**

### **CANTO Committee Meetings**

9:00 – 1:00 Marketing and Communications Committee Meeting - 9:00 am - Orchid D

Regulations and Emerging Technologies Committee Meeting - 10:30 am - Orchid C

Financial Advisory Committee Meeting - 12:00 noon - Orchid A

Disaster Recovery Planning Committee Meeting - 9:00 am - Orchid A

Human Resource Committee Meeting - 10:30 am - Orchid B

Corporate Social Responsibility Committee Meeting – 12:00 pm – Orchid D

Vendor/Supplier Working Committee - 1:00 pm - Orchid B

### Closed Session: CANTO Committee Chairs Presentation to the Board - Orchid A

2:00 -3:00 Marketing and Communications Committee Meeting - 2:00pm

Regulations and Emerging Technologies Committee Meeting - 2:10pm

Financial Advisory Committee Meeting – 2:20pm

Disaster Recovery Planning Committee Meeting - 2:30pm

Human Resource Committee Meeting - 2:40pm

Corporate Social Responsibility Committee Meeting – 2:50pm

Vendor/Supplier Committee Meeting – 3:00 pm

### Welcome Session - Gardenia

3:30 -4:30 How to Maximize your Trade Show Potential

A complimentary information and networking session to maximize your experience; Melissa Harris, Telecom Training Corporation

### Official Opening of CANTO 2015 - Riverfront South

- 6:00 7:30 Government Ministers, CANTO Executives, Members, and other Dignitaries in attendance Opening Ceremony:
  - MC Leon Williams, CANTO Vice Chair
    - Presentation of National Flags
    - National Anthem of the Republic of Trinidad and Tobago
    - Invocation Cleveland Thomas
    - CANTO Song
    - Welcome Remarks: Ms Regenie Fräser, Secretary General, CANTO
    - Remarks: Mr. Julian Wilkins, Chairman, CANTO Board of Directors
    - Remarks from Mr. Shola Taylor, Secretary General Elect, Commonwealth Telecommunications Organization.
    - Feature Address: Stephen Ma, CEO, Huawei Caribbean Office
    - Keynote Address: Hon. Perry Gladstone Christie, Prime Minister of Bahamas
    - Cultural performance
    - Vote of Thanks: Helma Etnel, CANTO Treasurer

Opening of Exhibition and Cocktail Reception - Riverfront North & Central

# Monday 27 July 2015

7:45 – 8:45	Closed Session: Ministerial Breakfast: CW Communications SPONSORED: Improving Lives through Broadband Innovation – Brickell
	Session Chair: Regenie Fraser, Secretary General, CANTO
	Keynote: Carlo Alloni, Group Chief Technology and Information Officer, LIME
	BIIPAC Update, Ayanna Samuels, Coordinator, Broadband Infrastructure Inventory and Public Awareness in the
	Caribbean Project

### Ministerial Roundtable 1: LIME SPONSORED: Improving Lives through Broadband Innovation - Riverfront South

9:00 - 11:00 | Moderators: Julian Wilkins, CANTO Chair & Leon Williams, CANTO Vice Chair

- KEYNOTE: Luis Fernando Velazquez Salgado, Chief Technology Officer, North Latin America region
- Feature speaker Diane McAuliffe, VP, Markets, LIME
- Hon. Melford Nicholas, Minister of State Information, Broadcasting & Telecommunications,
   Antigua/Barbuda
- Dr. Jerrol Thompson, Director of Special Project in Telecommunications, Science, Technology & Industry, St. Vincent & The Grenadines
- Hon. Curtis A. Richardson, Min of Infrastructure, Communications & Utilities, Anguilla
- Hon. Mr. Mike de Meza, Minister of Finance & Communications, Utilities & Energy, Aruba
- Hon. Darcy Boyce, Min of State Responsible for Telecom, Barbados
- Ms. Ingrid Seerattan, Permanent Secretary, Ministry of Science & Technology with Responsibility for ICT, Trinidad and Tobago

11:00 - 11:15 COFFEE BREAK - Riverfi	ront South
--------------------------------------	------------

### Ministerial Roundtable 2: DIGICEL SPONSORED: Improving Lives through Broadband Innovation - Riverfront South

11:15 – 1:15 | Moderators: Julian Wilkins, CANTO Chair & Leon Williams, CANTO Vice Chair

- KEYNOTE Value Creation with Network Quality, Clayton Cruz, Vice President, Latin America and Caribbean Ericsson
- Feature Speaker David Geary General Counsel Caribbean, Digicel
- Hon. George Lightbourne, Minister of Government Support Services, Turks and Caicos
- **Hon. Alvin DaBreo**, Minister of Communication, Works, Physical Development, Public Utilities, ICT and Community Development, **Grenada**
- Hon. Claret Connor, Minister of Tourism, Economic Affairs, Transport and Telecommunication, St.
   Maarten
- Hon. Phillip Paulwell, Minister of Science Technology Energy & Mining, Jamaica
- Hon Paul Lewis, Minister of Communications & Works, Montserrat
- **Hon. James Fletcher,** Minister for Public Service, Sustainable Development, Energy, Science & Technology, Information & Broadcasting, **St. Lucia**
- Hon. Minister Suzanne Camelia Romer, Minister of Telecommunications Curacao

1:15 – 2:15	Lunch &
	Exhibition Viewing - 1:15 - 5:00
	Riverside North & Central

## Session 1: WRC/15 Caribbean Stakeholders Preparatory Discussions - Riverfront South

2:15 - 4:00

Chair: Melesia Sutherland Campbell, CANTO Committee Chair

- Julian Wilkins, Chairman, CANTO
- Mindel De La Torre, Chief International Bureau, International Bureau Federal Communications Commission
- Mr. Shola Taylor, Secretary General Elect, Commonwealth Telecommunications Organization
- Pascale Dumit, GVF
- Gary Kalloo, CTU
- Luciana Camargos, GSMA
- Carmelo Rivera, CITEL

4:00 – 4:15

# **COFFEE BREAK in Exhibition Hall**

# CANTO/DOMUS SEMO SANCUS 1ST Annual Hackathon Launch - Exhibition Hall

The best programmers from the region come together to work in teams to develop pre identified business solutions: a Profiling Software

Social Networking Dinner

Regency Ballroom

Sponsored by Ericsson

# Tuesday 28 July 2015

7:30 – 8:30	Closed Session: Ministerial Breakfast: ARIN/LACNIC SPONSORED – Brickell South
	Chair: Kevon Swift, LACNIC
	Richard Jimmerson, Chief Information Officer ARIN
	Oscar Robles, CEO, LACNIC

	SESSION 2 :Operators Roundtable: The Innovation Edge – Riverfront South
9:00 – 11:15	Insights from Caribbean Operators
	Moderator: Opal Neil, Columbus Communications
	Keynote: Mr. Dirk Currie, TELESUR, Suriname
	Business Continuity: Emerging Telecommunications Risks, Heather Wallen-Bryan, CANTO Committee Chair
	Kieran Meskell, Digicel
	ISO Certification, Shields
	Take back programmes in the Region, Jonelle Jones, BCRC
	Signing of MOU between Julian Wilkins, CANTO Chairman and Dr. Ahmad Aly Khan Director Basel Convention Regional Centre (BCRC)

11:15 – 11:30	COFFEE BREAK - Riverfront South
---------------	---------------------------------

	SESSION 3: Caribbean Women In ICTs - Empowering Caribbean Women through ICT - Riverfront South
11:30 – 1:00	Moderator: Ayanna Samuels, Regional Coordinator, Broadband Infrastructure Inventory and Public Awareness in the Caribbean Project; ICT for Development Consultant; Technology Policy Specialist; Aerospace Engineer  CWIC in Focus, Regenie Fraser, Secretary General, CANTO CWIC Connecting the Caribbean, Jennifer Britton – Deputy Programme Manager ICT4D, CARICOM Ambassador Audrey Marks, Jamaica
	<ul> <li>Programmes for Women in ICT, Curacao, Hon. Minister Suzanne Camelia Romer, Minister of Telecommunications</li> <li>Curacao</li> <li>Mindel De La Torre, Chief International Bureau, International Bureau Federal Communications Commission – WE LEAD</li> </ul>

1:15 – 2: 30	Lunch &
	Exhibition Viewing - 1:15 - 5:00
	Riverside North & Central

	SESSION 4: M2M and IoT Strategies – Riverfront South
2:30 – 4:00	A discussion on the future of the M2M industry
	Chair: Charles Carter, CANTO Director  Luis Adolfo Guillot Duenas, Vertical Solution Architect, Hauwei  Pay as you Grow – the Modular Approach, Steve Conner, Nutanix Inc  Bringing it all together – People, Devices and Services, Assaf Cohen, IDT Telecom

COFFEE BREAK - Riverfront South
---------------------------------

	DSS Sponsored Hackathon Update 1 In Exhibition Hall
4:15 – 4:30	Update on teams competing in Hackathon to develop Profiling Software
	EJay Saunders, Founder and Chairman of DSS

7:00-10:00	Members and Sponsors Networking Dinner
	Jasmine

# Wednesday 29 July 2015

# | Session 6: Regulators Roundtable: Regulating Innovation - Riverfront South | | 9:00 - 11:00 | Moderator: Carlton Samuels, ICT Consultant | • Network Performance, an Operators Competitive Differentiator, Christhian Cassino, Mobile Broadband Expert, Latin America and Caribbean, Ericsson | • Giovanni King, Bureau Telecommunications & Post, St. Maarteen | • Considerations for Maximizing Return on your Spectrum Investments, John Vetta Sunsight | • Regulatory Frameworks that facilitates Innovation; Mark Reynolds, Digicel, | • John Avery, Public Utilites Commission, Belize (to be confirmed) | • Broadband adoption and innovation in ECTEL Member States, Embert Charles, ECTEL | • Exploring the Promise of a Bill and Keep Regime for Mobile Call Termination, John Thompson, Independent Consultant

11:00 - 11:15

# COFFEE BREAK - Riverfront North & Central

	Session 7: Capturing the Mobile Content Market in the Caribbean – Riverfront South
11:15 – 1:15	<ul> <li>Mobile Performance within the overall Marketing Mix         <ul> <li>Greg Stuart Mobile Marketing Association</li> </ul> </li> <li>Mobile Video in the Encrypted Era – The Challenge of improving Quality of Experience for Mobile Data Users while Growing Data ARPU- Chris Koopmans CITRIX</li> <li>When to launch VoLTE? Pablo Strika, Mitel</li> </ul>

on ICT

Session 8: The New Mobile Identity - Tuttle/Monroe
New business opportunities for mobile operators created by the convergence of mobile and IT

Session Chair: Rochelle Cameron, CANTO Director

- KEYNOTE Leveraging Mobile Apps to reach and engage intended audience, Sekou Okwesa, CrowdCompass
- The role of Telcos in Mobile Wallet, Diana Sirila, Digicel
- Wi-Fi Hotspot Deployment Triumphs and Tribulations, Scott Argue, Sasktel International
- How Software Defined Wide Area Networks will enable broadband innovation that shape information access and communication strategies across the Caribbean, Jeff Lubore, Talari Networks

1:15 – 2:15	Lunch &	
	Exhibition Viewing - 9:00 am - 2:00 pm	
	Riverside North & Central	
	Session 9: The ever Changing ICT Ecosystem - Riverfront South	

Session 9: The ever Changing ICT Ecosystem - Riverfront South

2:15 - 4:15

A Detailed Look into the Fundamental Changes in the Industry
Session Chair: Dirk Currie, CANTO Director

Richard Jimmerson, Chief Information Officer ARIN

Kevon Swift, LACNIC

Shernon Osepa, ISOC

# Announcement of Hackathon Winners and Demo of Prototype; Announcement of Venues for AGM & CANTO 2016 – Riverfront South 4:30 – 5:00 • Announcement of CANTO AGM 2016; Julian Wilkins, Chairman, CANTO

Announcement of CANTO 2016, Regenie Fraser, Secretary General, CANTO
 Announcement of Winner, Demo of Prototype and Prize Giving, EJay Saunders, Founder and CEO, DSS

7:00 – 9:00 Closing Cocktails

7 | Page: 20th July 2015

Albert Daniels, ICANN

# 9<sup>th</sup> Annual Human Resource Forum



# Aligning Workforce, Culture and Business Strategies in a "Networked Age"



FACILITATED BY, IAN BLANCHARD, CILC ActionCOACH  $30^{th} - 31^{ST}$  JULY, 2015

# THURSDAY 30th JULY, 2015 - Orchid C&D

S C H E D U L E	TOPIC	SPEAKER		
8:00am - 9:00 am	REGISTRATION			
8:30 am - 9:00 am	Opening Remarks:	<ul> <li>✓ Julian Wilkins - Chairman, CANTO</li> <li>✓ Linus Rogers, HR Consultant</li> <li>✓ Ian Blanchard, CILC ActionCOACH</li> </ul>		
9:00 am - 10: 15 am	Welcome & Introduction	✓ Dare to DREAM - M. Ian Blanchard		
10:15 am - 10: 30 am	Coffee Break Orchid C&D			
10:30 am - 11:30 am	ROUND TABLE - A CEO's Perspective What the CEO requires from his HR Executive	<ul> <li>✓ Leon Williams - BTC</li> <li>✓ Dirk Currie - Telesur</li> <li>✓ Anwar Barrow - BTL</li> <li>✓ EJ Saunders - DSS</li> </ul>		
11: 30 am - 12:00 pm	Self-Image and 5 Key Principles of Inspirational Leadership	<ul> <li>✓ Sydney Best, Manager of the Advanced Programmes Training Unit at the Police Academy, Trinidad and Tobago</li> </ul>		
12:00 pm - 1:00 pm	Lunch Breal	k Orchid A&B		
1:00 pm -2:00 pm	Technology Trends in Telecommunications for HR Professionals	✓ Carlyle Roberts - To be confirmed		
11:30 am - 12:0 Pm	HR's Role in competitive and shrinking telecom markets	✓ Jacqueline Floro-Forde - HR Director Cable & Wireless Communications		
3:00 pm - 3:30 pm	Coffee Break Orchid C&D			
3:30 pm - 4:45 pm	Trends and Emerging Best Practices for Succ	cession Planning		
4:45 pm - 5:00 pm	Wrap Up	✓		

# FRIDAY 31st JULY, 2015 - Orchid C&D

SCHEDULE	TOPIC	SPEAKER		
9:00 am - 10:00 am	Workplace Mentoring & Coaching Programs	✓ Bahamas HR Association		
10:00 am - 10:30 am	Coffee Break Orchid C&D			
10:30 am - 11:30 pm	"Securing Your Workforce"	<ul> <li>✓ Anthony Rocheford         General Manager/Safety Management Specialist         B.A.G. Consulting Ltd.</li> </ul>		
11:30am - 12:15	Digitalization of HR – The SETAR Experience	✓ Christel Croes - Training Mgr. SETAR N.V.		
12:15 pm - 1:00 pm	SYBVEN – Topic to be confirmed	✓ Thomas Garcia		
1:00 pm - 2:00 pm	Lunch Break  Orchid A&B			
2:00 pm - 2:30 pm	Quantifying and Connecting the ROI and Financial Impact of an Engaged Workforce			
2:30 pm - 3:30 pm	Awaiting speaker confirmation			
3:30 pm - 4:00 pm	Coffee Break <i>Orchid C&amp;D</i>			
4:00 pm - 4:30 pm	TBD			
4:30 pm - 5:00 pm	Action plan for moving forward	✓ M. Ian Blanchard CILC ActionCOACH		
5:00 pm - 5:30 pm	Wrap-Up Including presentation of Certificates and Group Photo	✓ M. Ian Blanchard, CILC ActionCOACH		

# CANTO – 2<sup>nd</sup> Annual Marketing Forum "Customer Experience Management to Increase Loyalty and Profitability" Agenda – First Draft

# July 30<sup>th</sup>, 2015 – Monroe

Day 1: July 30 <sup>th</sup> – 8:30 am – 5:00 pm Monroe Meeting Room	Time Frame	Schedule	
Registration and Coffee	30 minutes	8:30 am – 9:00 am	
Opening Remarks from the Chair – Melissa Harris, President, Telecom Training Corporation (Confirmed)	10 minutes	9:00 am – 9:10 am	
Welcome Address – Julian Wilkins, Head of Group Telecoms Public Policy, Digicel and Chairman of CANTO (Confirmed)	10 minutes	9:10 am – 9:20 am	
Presentation 1(CASE STUDY) – Mariano Legaz, Florida Region President, Verizon (Confirmed)     "How Verizon Creates Winning Propositions That Deliver Value To Both The Business And The Customer"	45 minutes	9:20 am – 10:05 am	
Speed Networking Session (Interactive Activity to Meet As Many Attendees as Possible)	30 minutes	10:05 am – 10:35 am	
Networking Refreshment Break	30 minutes	10:35 am – 11:05 am	
Presentation 2 - Rolando Oliver, Title TBD, Alcatel-Lucent (Confirmed)     Topic TBD	45 minutes	11:05 am – 11:50 am	
Presentation 3 – Dionne Chamberlain Miranda, Managing Director/Lead Consultant, Chamberlain Consulting (Former Chief Customer Service Officer of Belize Telemedia)  "Inspiring Employee Happiness and Engagement to Build a Customer Focused Culture and Wow Your Customers"	45 minutes	11:50 am – 12:35 pm	
Networking Lunch – Tuttle South Meeting Room	60 minutes	12:35 pm – 1:35 pm	
Presentation 4(CASE STUDY) – Sandeep Shashikant, Manager, Product Marketing, Frontier Communications (Pending Confirmation)     "How Frontier Secure' Has Reduced Churn at Frontier Communications"	45 minutes	1:35 pm – 2:20 pm	
Presentation 5 (CASE STUDY) - Sunny Dogra, Managing Director, and Ulrich Reinecker, Associate Principal, Rawlings Consultants (Confirmed) "Customer Experience Initiative – Global Lessons Learnt"	45 minutes	2:20 pm – 3:05 pm	
Networking Refreshment Break	30 minutes	3:05 pm – 3:35 pm	
Presentation 6 - Tequea Batson Diaz, President, Visible Dreams Coaching(Former Call Center Director, Sprint) (Confirmed) "Empowered Employees Maximize the Customer Experience"  **Tempowered Employees Maximize the Customer Experience***  **Tempowered Employees Maximize the Customer Experience***  **Tempowered Employees Maximize the Customer Experience**  **Tempowered Employees Employ	45 minutes	3:35 pm – 4:20 pm	
Kelly Bute-Seaton, Manager Caribbean Global Business and Partner Development, Laureate Online Education     "Benefits of Laureate Online Education to CANTO Members"	20 minutes	4:20 pm – 4:40 pm	
Interactive Wrap-Up Activity	15 minutes	4:40 pm – 4:55 pm	
Closing Remarks from the Chair	5 minutes	4:55 pm – 5:00 pm	
Optional - Group Drinks/Dinner ("Dutch Treat")	TBD	6:00 pm - TBD	

Day 2: July 31st – 8:30 am – 5:30 pm Monroe Meeting Room	Time Frame	Schedule
Registration and Coffee	30 minutes	8:30 am – 9:00 am
Opening Remarks from the Chair	10 minutes	9:00 am – 9:10 am
Presentation 7 (CASE STUDY): Leon Williams, CEO, Bahamas Telecommunications Company and CANTO Director (Pending Confirmation)  "Strategies to Improve BTC's Net Promoter Score(NPS)"	45 minutes	9:10 am – 9:55 am
Panel Presentation (3 panel members to address 3 of the	45 minutes	9:55 am – 10:40 am
following topics)		
<ul> <li>Marlushka Scheper, Manager Customer Interfaces SETAR N.V. (Aruba Telecommunications Operator) (Pending Confirmation)</li> </ul>		
<ul> <li>Brett Calder, Senior Director of Sales – Wireless,</li> </ul>		
Globecomm Systems Inc. (Pending Confirmation)		
<ul> <li>3<sup>rd</sup> Panel Member To Be Determined</li> </ul>		
Techniques to Improve:		
<ul> <li>Customer Journey Roadmaps</li> </ul>		
<ul> <li>Net Promoter Scores (NPS)</li> </ul>		
• Voice of the Customer (VOC)		
Customer Satisfaction (CSAT)  H. T. R. J. P. J. C. J. C. J. C. J. J. J. C. J. J. J. C. J.		
<ul> <li>How To Break Down Departmental Silos And Stimulate Cross-Functional Collaboration In Order To Improve The Customer Experience</li> </ul>		
How to Obtain Company-Wide Commitment for CEM Success		
<ul> <li>How To Make The Customer Experience Relevant To Staff Within Departments That Are Not Traditionally Associated With Customer Care</li> </ul>		
<ul> <li>Determining How To Incentivize Your Employees And Drive Accountability For Improving The Customer Experience</li> </ul>		
<ul> <li>How to Use CEM as a Competitive Differentiator</li> </ul>		
• How To Use Your Data To Better Understand Your Customers And		
Use This Intelligence To Improve The Customer Experience		
<ul> <li>How to Deliver Effective And Empathetic Customer Service While Maximizing Cross-Selling And Up-Selling Opportunities</li> </ul>		
Networking Refreshment Break	30 minutes	10:40 am – 11:10 am
<ul> <li>Presentation 8: Bert Oliva, Human Behavior Expert, BOWAworld (Confirmed)</li> <li>"Branding Your Digital Care Strategy"</li> </ul>	45 minutes	11:10 am – 11:55 pm
Presentation 9: Melissa Harris, CEO, Telecom Training	45 minutes	11:55 pm – 12:40 pm
Corporation (Confirmed)		P.M.
"CEM & Retention Strategies to Increase Loyalty and Profitability"		
Networking Lunch – Tuttle South Meeting Room	60 minutes	12:40 pm – 1:40 pm
<ul> <li>Presentation 10: Dominic Carubba, Director, Performance Solutions Center, LLC (Formerly with AT&amp;T Wireless, Verizon Wireless, and BellSouth) (Pending Confirmation)</li> <li>"Using Technology to Improve CEM"</li> </ul>	45 minutes	1:40 pm – 2:25 pm
Interactive Customer Issue Resolving Session – Facilitator,	60 minutes	2:25 pm – 3:25 pm

Melissa Harris, Telecom Training Corporation  The group will identify and prioritize key CEM issues and then develop potential solutions with their colleagues  Networking Refreshment Break	15 minutes	3:25 pm – 3:40 pm
Presentation 11: Kevin Pitts, President, Performance Consulting Group (Confirmed)     "Corporate Growth: The Three Levels of Differentiation Leading to Three Levels of Customer Loyalty"	45 minutes	3:40 pm – 4:25 pm
Interactive Wrap Up Session	15 minutes	4:25 pm – 4:40 pm
Action Plan Development	15 minutes	4:40 pm – 4:55 pm
Closing Remarks from the Chair	5 minutes	4:55 pm – 5:00 pm